# SDR IPXA2021090873724

- Difficulty date: September 8, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 23,292 hours, 14,262 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Fault Message
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATB **EMERGENCY DECLARED** LANDED WITHOUT INCIDENT **  ON DEPARTURE AFTER GEAR RETRACTION #1 REV UNLCK LIGHT ILLUMINATED STEADY-PERFORMED EMERGENCY PROCEDURE IAW ECAM/QRH AT THROTTLE IDLE LIGHT EXTINGUISHED -ENGINE WAS NOT SHUTDOWN AND SINGLE ENG LANDING PERFORMED. DEFERRED #1 ENG T/R IAW MEL A300 78-30-01 DMP C/WR/R PLUG D4986P IAW AMM 70-71-20. RAN THRU T/R WITH APU INDICATIONS GOOD IAW AMM 78-31-31-00 & IPC 71-51-01-20. T/R CHECKS NORMAL.
